Families of quintic surfaces and curves
Compositio Mathematica, Volume 55 (1985) no. 1, p. 33-62
@article{CM_1985__55_1_33_0,
     author = {Griffin, Edmond E.},
     title = {Families of quintic surfaces and curves},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {55},
     number = {1},
     year = {1985},
     pages = {33-62},
     zbl = {0578.14033},
     mrnumber = {791646},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__55_1_33_0}
}
Griffin, Edmond E. Families of quintic surfaces and curves. Compositio Mathematica, Volume 55 (1985) no. 1, pp. 33-62. http://www.numdam.org/item/CM_1985__55_1_33_0/

[ACGH] Arbarello, E., M. Cornalba, P.A. Griffiths and J. Harris: Topics in the Theory of Algebraic Curves (to appear in Princeton University Press).

[Bombieri] Bombieri, E.: Canonical Models of Surfaces of General Type. Publ. Math. IHES 42 (1973) 171-219. | Numdam | MR 318163 | Zbl 0259.14005

[Chang] Chang, H.: Deformation of quintic Plane Curves. Chinese Journal of Math. 9 (1981) 47-66. | MR 627047 | Zbl 0473.14011

[Hartshorne] Hartshorne, R.: Algebraic Geometry. Springer, New York, Heidelberg, Berlin (1977). | MR 463157 | Zbl 0367.14001

[Horikawa] Horikawa, E.: On Deformations of Quintic Surfaces. Invent. Math. 31 (1975) 43-85. | Zbl 0317.14018

[Mori] Mori, S.: On a Generalization of Complete Intersections. J. Math. Kyoto Univ. 15-3 (1975) 619-646. | MR 393054 | Zbl 0332.14019

[Mumford] Mumford, D.: The Canonical Ring of an Algebraic Surface. Annals of Math. 76 (1962) 612-615. | MR 141668

[Reid] Reid, M.: Problem 12, Part 2. Problèmes Ouverts, Sem. Math. Super., Sem. Sci. OTAN, p. 8 (1980).

[SGAI] Grothendieck, E.: Seminaire de Geometries Algebrique, no. 1, Exposé III (1960)/1961).